2023 Results

Number Theory Papers

  1. Elizabeth Athaide, Emma Cardwell, and Christy Thompson,Class number formulas for certain biquadratic fields, Hardy-Ramanujan Journal, 46 (2023), 63-89.
  2. Ankit Bisain, Peter Humphries, Andrei Mandelshtam, Noah Walsh, and Xun Wang, Subconvexity Implies Effective Quantum Unique Ergodicity for Hecke-Maaß Cusp Forms on SL2(ℤ)∖SL2(ℝ), submitted for publication.
  3. Avalon Blaser, Molly Bradley, Daniel Vargas, and Kathy Xing, Sato-Tate Type Distributions for Matrix Points on Elliptic Curves and Some K3 Surfaces, Journal of Number Theory, 260 (2024), 173-190.
  4. A. Anas Chentouf, Catherine Cossaboom, Samuel Goldberg, and Jack B. Miller, Patterns of primes in joint Sato-Tate distributions, submitted for publication.
  5. Marie Helene Tome, Arithmetic of Hecke L-functions of quadratic extensions of totally real fields, Journal of Number Theory, accepted for publication.